Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

alphabetpony

Veteran Member
  • Total Reviews

    4
  • Content Count

    154
  • Joined

  • Last visited

Community Reputation

1 Neutral

2 Followers

About alphabetpony

  • Rank
    Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

3278 profile views
  1. I think that person is right about vitamin c being water soluble (sorry maybe I am think of D?), but i keep reading that it's not good to take too much of any vitamin for extended periods. Be careful about overdoing it. I have not been using Retin a for long at all--probably like, 1.5 months, but it had been like 4 months since I had exfoliated and I had been on accutane and using and taking all this shit to induce collagen before i started using it (for me it seems like that backfired) so in c
  2. I take the 500mg with rosehip and I like it. I dunno about 1000mgs though--it's not good to take high amounts of vitamin c for extended periods of time because it is fat soluble (which means your body stores it in fat and it can build up over time); also, too much vitamin c can give you the runs... Also, I can't remember if i already answered when you asked, but my doctor prescribed me Retin A cream in .05% for scarring and acne. She claimed that it was like a "light chemical peel" and said
  3. PaulyD have you considered silicone? If fillers fix it then silicone would do the same thing--but permanently. I dunno, some of the doctors on that realself.com site swear that it's the only permanent solution and one of them was talking about how he's had people fly in for it (because big surprise he claims he's really good at it).
  4. I am only half asian, and I seem to have inherited retarded skin healing too! But I've had shallow scars that went away before--so did my sister. It took about 2 years for me and longer for her because she didn't use anything on her face and sort of just let her acne peter out over the years. I think my scars were mostly shallow indents, but honestly, I'm not even sure 'cause I sort of avoided scrutinizing my face too much back then. I just knew that my skin looked like shit but I wasn't sure
  5. Fmylife, I think it probably doesn't help your red marks because you're on Minocycline. Minocycline tends to prolong hyperpigmentation and sometimes, it actually makes it worse.... I was on it for like 2 years, and I definitely noticed that it did this (don't worry it's not permanent). Retin A seems like it's bleaching all the color out of my face, but then again, it also makes my face red sometimes--probably because it's an irritant. Either way, my hyperpigmentation seems to be getting light
  6. I'm not sure of this link will work, but if anyone's interested in reading some horrifying info about laser treatments and chemical peels go here: http://iplandlaserdamagesupport.prophpbb.com/ I think you have to join if you want access to the stories, but this is a whole site dedicated to scarring. It's a support group like here, only it's for people that have been harmed by "medical devices" (they've even got some interesting info on Retin A scarring here). I only just came across it, but
  7. I had really bad inflammatory acne off and on for years and what I've finally concluded is that oral antibiotics or accutane are the only things that were ever capable of clearing it. Seriously, I've done EVERYTHING--numerous diets, meds, vitamins, and topicals, etc., and NOTHING else works as good as either of these. Another thing I've found is, when you have bad acne, it takes MONTHS to clear, because your skin basically needs to get rid of all the crap that's buried in there. There is no ge
  8. Hey Pjord, are you still using the retin A? How is it working for you? My dr took me off accutane and switched me to the Retin A .05% cream after I made my earlier post and my skin is starting to look really smooth now. But my dr told me to use the retin right away--like the day I quit taking accutane--and the first week I was using it my face looked SO BAD. I dunno if my skin was inflamed from irritation or what, but I swear to god, it looked like I had full-on rolling scars for a couple of day
  9. I would wait a couple months before doing anything drastic if I were you, ilikeicedtea. Scars continue to remodel themselves for a year, and your deeper ones still look red (which means they are still healing). Anyways, I had some scarring that looked like this about 4 months ago, and it looks WAY better now. I've been using copper peptides for the past 2 months and my doctor recently switched me from accutane to Retin A .05%, but I don't think all my improvement is due to quitting accutane (
  10. Wait--can taking vitamins on (or immediately after) an accutane course really contribute to scarring? I have never heard this before but it makes me nervous (i am on accutane and I take vit e, d, b, c, etc). I have only read that you're not supposed to take vitamin A while on accutane. If anyone else has heard anything about this please feel free to answer... Also Pord, your skin looks really good! For what it's worth, no one actually has perfect skin, so I doubt anyone actually notices that
  11. How old is it? From what I can see in your pic, it doesn't look that deep and it doesn't look that old. Everybody's different, but in my experience, sometimes scars just take awhile (as in several months) to even themselves out, so personally, I wouldn't mess with it surgically or chemically until after a year or so. In the meantime (while it's still healing) I would steer clear of using any chemical exfoliants or acne products (such as BHA, AHA, and esp. BP) near or on this wound, as I would b
  12. Lol ski, you are totally right about water being hydrating (not sure what I was thinking)... AbyBar, sorry if my reply sounded mean, I was just disturbed by your post. Just hang in there--you are far closer to having clear skin then you were 3 weeks ago. If you're taking 'cyclines, don't take them with food or vitamins and try to take them at regular intervals (i always found that my antibiotics were more effective if I didn't eat 1-2 hrs before and after taking them). If you don't start cle
  13. Any oil would probably help make a scar less noticeable due to the moisturizing effect, but I've read that it isn't actually considered effective for scarring, and apparently it can actually "hinder" the body's healing process. I've been using this Super GHK Copper Serum from http://reverseskinaging.com/drpickart.html?gclid=CLD21Yrc16sCFQd6gwodxnDfSw I think this stuff helps a lot more than oils (i had some scars that actually looked as if they were getting deeper a month ago) but it's expensiv
  14. Hey, thanks for sharing your experience and pictures. I (and probably everyone else on this board) am always interested in the laser experience. Do you have any pictures of yourself before you got the fractional and subcision? Anyways, stay positive (this is definitely not the worst I've seen) and good luck for Thursday! I am rooting for you.
  15. Is this a serious post? ...just in case it isn't: 3 weeks is nothing in terms of getting rid of acne. It takes about 4 weeks--sometimes more--for antibiotics to kick in (and this is only if you've been taking them right); it can also often take up to 3 months for some topicals to work. You really just gotta hang in there and be patient. Water fasting isn't going to do a goddamn thing for your skin, except maybe dehydrate it and rob it of the nutrients and vitamins it needs to be healthy.
×